# SDR CALA2014090992105

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 56,819 hours, 21,593 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE PACK SKIN PEELING OFF.  HONEYCOMB STRUCTURE VISIBLE.  AREA APPROX 6 INCHES X 6 INCHES, SIGNS OF CORROSION.  REPLACED RT OVERWING ESCAPE SLIDE IAW AMM 25-62-42.  TESTED OK.
